Order:
Disambiguations
Louise Hay [23]Louise Schmir Hay [2]L. Hay [1]
  1.  81
    (1 other version)Axiomatization of the infinite-valued predicate calculus.Louise Schmir Hay - 1963 - Journal of Symbolic Logic 28 (1):77-86.
    Direct download (8 more)  
     
    Export citation  
     
    Bookmark   8 citations  
  2.  47
    Bounded query classes and the difference hierarchy.Richard Beigel, William I. Gasarch & Louise Hay - 1989 - Archive for Mathematical Logic 29 (2):69-84.
    LetA be any nonrecursive set. We define a hierarchy of sets (and a corresponding hierarchy of degrees) that are reducible toA based on bounding the number of queries toA that an oracle machine can make. WhenA is the halting problemK our hierarchy of sets interleaves with the difference hierarchy on the r.e. sets in a logarithmic way; this follows from a tradeoff between the number of parallel queries and the number of serial queries needed to compute a function with oracleK.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark   4 citations  
  3.  51
    Index sets of finite classes of recursively enumerable sets.Louise Hay - 1969 - Journal of Symbolic Logic 34 (1):39-44.
  4.  40
    A topological analog to the rice-Shapiro index theorem.Louise Hay & Douglas Miller - 1982 - Journal of Symbolic Logic 47 (4):824-832.
    Direct download (8 more)  
     
    Export citation  
     
    Bookmark   4 citations  
  5.  18
    (1 other version)Index Sets Universal for Differences of Arithmetic Sets.Louise Hay - 1974 - Mathematical Logic Quarterly 20 (13‐18):239-254.
  6.  20
    Spectra and halting problems.Louise Hay - 1975 - Mathematical Logic Quarterly 21 (1):167-176.
    Direct download  
     
    Export citation  
     
    Bookmark   3 citations  
  7.  76
    Fred J. Sansone. A mapping of regressive isols. Illinois journal of mathematics, vol. 9 , pp. 726–735.Louise Hay - 1968 - Journal of Symbolic Logic 33 (1):114.
    Direct download (7 more)  
     
    Export citation  
     
    Bookmark  
  8.  64
    Meeting of the Association for Symbolic Logic, Chicago, 1985.Andreas Blass, Louise Hay & Peter G. Hinman - 1986 - Journal of Symbolic Logic 51 (2):507-510.
  9.  37
    A discrete chain of degrees of index sets.Louise Hay - 1972 - Journal of Symbolic Logic 37 (1):139-149.
  10.  23
    A note on frame extensions.Louise Hay - 1972 - Journal of Symbolic Logic 37 (3):543-545.
    Direct download (8 more)  
     
    Export citation  
     
    Bookmark  
  11.  46
    A noninitial segment of index sets.Louise Hay - 1974 - Journal of Symbolic Logic 39 (2):209-224.
  12.  43
    Atwell R. Turquette. Independent axioms for infinite-valued logic. The journal of symbolic logic, vol. 28 no. 3 , pp. 217–221.Louise Hay - 1966 - Journal of Symbolic Logic 31 (4):665.
  13.  30
    Boolean combinations of r.e. open sets.Louise Hay - 1976 - Journal of Symbolic Logic 41 (1):235-238.
    Direct download (8 more)  
     
    Export citation  
     
    Bookmark  
  14.  23
    (1 other version)Extensional Characterization of Index Sets.Louise Hay & Nancy Johnson - 1979 - Mathematical Logic Quarterly 25 (13‐18):227-234.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark  
  15.  35
    F. J. Sansone. Combinatorial functions and regressive isols. Pacific journal of mathematics, vol. 13 , pp. 703–707.Louise Hay - 1968 - Journal of Symbolic Logic 33 (1):113-114.
  16.  67
    Dekker J. C. E.. Closure properties of regressive functions. Proceedings of the London Mathematical Society, ser. 3 vol. 15 , pp. 226–238. [REVIEW]Louise Hay - 1971 - Journal of Symbolic Logic 36 (3):539.
  17.  52
    Carl E. Bredlau. Regressive functions and combinatorial functions. Notre Dame journal of formal logic, vol. 8 no. 4 , pp. 301–310. [REVIEW]Louise Hay - 1973 - Journal of Symbolic Logic 38 (2):333.
    Direct download (5 more)  
     
    Export citation  
     
    Bookmark  
  18.  62
    C. E. M. Yates. On the degrees of index sets. II. Transactions of the American Mathematical Society, vol. 135 , pp. 249–266. [REVIEW]Louise Hay - 1974 - Journal of Symbolic Logic 39 (2):344.
  19.  37
    Review: A. R. Turquette, Solution to a Problem of Rose and Rosser. [REVIEW]Louise Hay - 1966 - Journal of Symbolic Logic 31 (4):664-665.